Description
Product Overview
Active Ingredients:
Each caplet contains Methocarbamol 400mg, Acetaminophen 500mg.
What is Robacet®?
It contains Acetaminophen/Methocarbamol Caplets, it is Pain Reliever and Muscle Relaxant
For effective relief of back pain associated with muscle spasm, tense neck muscles, strains and sprains. Robacet® contains an analgesic (acetaminophen) to relieve pain and a muscle relaxant (methocarbamol) to relax tense muscles.
Non-Medicinal Ingredients:
Celluloses, corn starch, crospovidone, D&C Yellow No. 10, FD&C Blue No. 1, magnesium stearate, polyethylene glycol, povidone, pregeletanized starch, silicon dioxide, sodium lauryl sulfate, sodium starch glycolate, stearic acid.
Caution:
Keep Out Of Reach Of Children.
This package contains enough drug to seriously harm a child.
Uses:
ADULT USE ONLY.
Adult Dosage (12 years and older): 2 caplets, every 6 hours, not to exceed 8 caplets daily.
Do not take more than the recommended dose unless advised by a doctor. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage.
Do not take if allergic to acetaminophen or any of the listed ingredients. Stop use and consult a doctor if you develop allergic reactions such as wheezing, rash or itching, if your symptoms last more than 5 days or fever lasts more than 3 days.
Do not use without consulting a doctor if you suffer from chronic alcoholism, serious liver or kidney disease, if pregnant, nursing or under a physician’s care.
Do not use with a monamine oxidase inhibitor (MAOI) or for two weeks after stopping the MAOI drug. Consult a doctor prior to combining with medication for high blood pressure, depression or any other medication including prescription drugs, salicylates, nasal decongestants or pain and fever medications.
May cause drowsiness or dizziness. Consult a doctor before use if taking sleeping pills, sedatives or tranquilizers, or cold and allergy medications, since these medications may increase drowsiness. Avoid alcoholic beverages, driving a motor vehicle or operating machinery. In case of accidental overdose: Contact a physician or poison control centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, blurred vision and loss of appetite.
Precautions:
Occupational Hazards: Until the potential for producing drowsiness and dizziness has been determined, the patient should be cautioned against the operation of motor vehicles or machinery.
Since methocarbamol may possess a general CNS depressant effect, patients receiving Robaxacet should be cautioned about combined effects with alcohol and other CNS depressants.
Adverse Reactions:
The most common complaints to methocarbamol are drowsiness, nausea and dizziness or lightheadedness (seen in approximately 4 to 5% of patients). The following reactions have been associated with the drug, some of them rarely; in some instances, causal relationships have not been established: headache, nasal congestion, blurred vision, rash, pruritus and urticaria.
Adverse reactions that have been associated with the use of acetaminophen include: nausea, vomiting or diarrhea. Rarely, hypersensitivity reactions have been reported, as manifested by thrombocytopenic purpura, hemolytic anemia and agranulocytosis.
Gastrointestinal discomfort may be minimized by taking the dose with food.
Storage Requiremennts
Store at room temperature (15°– 30°C).
FAQ
A: Yes, the non-medicinal ingredients (NMI), including dyes, present in Robacet® products are safe and approved by Health Canada. It is very challenging to formulate without the use of non-medicinal ingredients, which serve to keep the product stable and to prevent the various ingredients from interacting. It is our policy to declare all ingredients on the carton. Although the NMIs are considered safe for use by the general population, some individuals may be allergic or sensitive to certain NMIs.
A: Yes, all Robacet® products are gluten free and suitable for individuals with Celiac Disease.
A: No, Robacet® products do not contain MSG.
A: No, Robacet® products do not contain peanuts or peanut oil.
A: No, Robacet® products do not contain tartrazine.
A: Child resistant packaging is available on Robacet® Caplets 40’s, Robacet® Extra Strength Caplets 40’s, Robacet® Extra Strength Caplets 40’s, and Robacet® Caplets 40’s. The Child-Lok® feature is noted on the top of the carton. The 18’s sizes do not have child resistant packaging.
A: All three products contain methocarbomal, a muscle relaxant. In addition to methocarbomal, Robacet® also contains acetaminophen, which is a pain reliever and fever reducer. Robaxisal® contains acetylsalicylic acid, which is a pain reliever, fever reducer and anti-inflammatory. Robax® Platinum contains ibuprofen, which is a pain reliever, fever reducer and anti-inflammatory.
A: No, a physician should be consulted before taking any Robacet® product if you are pregnant or nursing a baby.
A: Robacet® products are recommended for adults only. Robacet® products should not be given to children unless advised by a physician.
A: Robacet® products should be stored at room temperature (15°-30°C).
A: Robacet® products are not available in all countries. In some countries, methocarbomal is only available as a prescription, so you may wish to check with local authoritites before importing a Robacet® product.
A: Unfortunately, we do not have any puppets that we can offer to consumers.
A: It is recommended you consult your physician if symptoms persist for more than 5 days.
A: The expiry dating on the product reflects the date in which the active ingredients in the Robacet® product are proven to work effectively. Although not a health risk, we are unable to recommend continued use of an expired product.
Only pharmacists can sell these products.
Every medication or natural health product may cause serious adverse reactions or interactions with other medications. Read the label, warnings and inserts provided by the manufacturer and consult your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children.